# SDR I5PA2024092168803

- Difficulty date: September 21, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 104,679 hours, 26,761 cycles
- Engine: Pwa PW2037
- Engine time: 73,414 hours, 23,786 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 32144887
- Part serial: 11350
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A. MEL 36-11-02. ESI - LH BLEED VALVE FAILED TO OPEN WITH DE-ICE ON. R/R LH ENG HPSOV PER AMM 36-11-07. OPS CHECK NORMAL.
